# SDR USAASB00075

- Difficulty date: March 21, 2000
- Submitted: May 2, 2000
- Operation: Air carrier
- Aircraft: N252AU
- Make and model: Boeing 737201
- Aircraft serial: 22758
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: S106
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - MAINTENANCE FOUND THE EMERGENCY EXIT LIGHT OVER THE FORWARD MAIN ENTRY DOOR WOULD NOT STAY ILLUMINATED FOR MORE THAN 30 SECONDS.  MAINTENANCE REMOVED AND REPLACED THE BATTERIES.  OPERATIONAL CHECK GOOD.  (X)
